| Model Number |
6195-1-001 |
| Medical Device Problem Code |
Unstable (1667)
| Health Effect - Clinical Code |
Ambulation or Postural Difficulties (2544)
| Date of Event |
02/13/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
Patient called and is inquiring about recall for her right knee surgery on (b)(6) 2016.Update on (b)(6) 2022: patient is experiencing instability.She has seen three different surgeons and has upcoming revision surgery in mid (b)(6).Patient would like to know what implants she can use in her revision for a better outcome.
Additional Manufacturer Narrative
Reported event: an event regarding instability involving simplex cement mix was reported.Conclusions: the reported device is an oem product.Oem supplier investigation results ref # (b)(4).Immediate action: check of batch documentation of possible batches, no deviations.Root cause: patient specific cause is possible.Final risk assessment: to exclude a product specific cause, the batch documentation was checked, no deviations.A retain sample could not be done.Since the surgery is 6 years ago.It is not a early loosening, a product specific cause is unlikely.A patient specific cause is possible.Corrective action/preventive action: no action is required by stryker at this time as the investigation for this event is performed by the oem.
Event or Problem Description
Patient called and is inquiring about recall for her right knee surgery on (b)(6) 2016.Update 13-apr-2022: patient is experiencing instability.She has seen three different surgeons and has upcoming revision surgery in mid (b)(6).Patient would like to know what implants she can use in her revision for a better outcome.